Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 151, NWS Pueblo, CO

July 3, 2024Bent County, Las Animas County, Otero County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 3, 2024, 4:12 PM MDT for Bent County, Las Animas County, Otero County, Colorado. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 3, 2024, 4:12 PM MDT (22:12 UTC)
Expired
Jul 3, 2024, 5:00 PM MDT
In force
48 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Bent County, CO, Las Animas County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 113 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 3, 3:29 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.2 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 265 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
109 J/kg
Mixed-layer CIN
-266 J/kg
Mixed-layer LCL
1519 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
265 m²/s²
0-3 km storm-relative helicity
434 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

761 
WUUS55 KPUB 032212
SVRPUB
COC011-071-089-032300-
/O.NEW.KPUB.SV.W.0151.240703T2212Z-240703T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
412 PM MDT Wed Jul 3 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Otero County in southeastern Colorado...
  Northeastern Las Animas County in southeastern Colorado...
  Southwestern Bent County in southeastern Colorado...

* Until 500 PM MDT.

* At 412 PM MDT, severe thunderstorms were located along a line
  extending from near Higbee to 25 miles south of North La Junta to
  20 miles southeast of Timpas, moving northeast at 20 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Higbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3792 10307 3767 10314 3753 10324 3751 10369
      3771 10369
TIME...MOT...LOC 2212Z 237DEG 16KT 3772 10340 3761 10351 3755 10362 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Simcoe
1 follow-up statement
516 
WWUS55 KPUB 032240
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
440 PM MDT Wed Jul 3 2024

COC011-071-089-032300-
/O.CON.KPUB.SV.W.0151.000000T0000Z-240703T2300Z/
Otero CO-Las Animas CO-Bent CO-
440 PM MDT Wed Jul 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR SOUTHEASTERN OTERO...NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN
BENT COUNTIES...

At 439 PM MDT, severe thunderstorms were located along a line
extending from 19 miles southeast of North La Junta to 7 miles
southeast of Higbee to 20 miles southeast of Timpas, moving northeast
at 20 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

These severe thunderstorms will remain over mainly rural areas of
southeastern Otero, northeastern Las Animas and southwestern Bent
Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3792 10307 3767 10314 3753 10324 3757 10351
      3771 10353
TIME...MOT...LOC 2239Z 237DEG 16KT 3778 10328 3767 10339 3761 10350 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Simcoe

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 2:32 PM MDT, 1 hour 40 minutes earlier. Its key messages:

  • Strong/Severe storms likely today over eastern plains.
  • Spotty critical fire weather over portions of the high country tomorrow
  • Below normal temperatures and daily chances for afternoon showers and thunderstorms will dominate the extended forecast, as northwest flow aloft remains in place across the region.
Area forecast discussion, Jul 3, 2:32 PM MDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
232 PM MDT Wed Jul 3 2024

.KEY MESSAGES...

- Strong/Severe storms likely today over eastern plains.

- Spotty critical fire weather over portions of the high country
  tomorrow

- Below normal temperatures and daily chances for afternoon
  showers and thunderstorms will dominate the extended forecast,
  as northwest flow aloft remains in place across the region.

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 229 PM MDT Wed Jul 3 2024

Currently...

Showers and storms were noted over parts of the fcst area at 2 pm,
with nearly all of the activity south of US50. Storms in the San
Luis valley were on the strong side, with winds gusting to around 55
mph at KALS.

Moisture over the plains has held in through early afternoon as
dwpts were still well into the 50s to mid 60s across the plains,
while on the other side of the mtns dwpts have decreased into the
20s and 30s.

Rest of today into mid evening...

Based on the moisture on the plains, winds aloft being rather
robust, effective shear values in the 30 to 50 knt range and CAPE
values of 1500 to 2500 Js, we are likely going to see some strong to
severe storms develop over the plains in the immediate future.
Although all of the plains could see storms, strongest storms will
likely be east of the interstate, where damaging gusts and large
hail will be possible. Cant rule out a tornado today although no
well defined incipient boundaries were noted in the data. Looking at
the soundings, there is some rather fat CAPE over the plains, so
rather large hail will be possible. Hodographs dont look overly
favorable early on for well organized rotating storms, but that is
fcst to change as the lower level winds pick up late this afternoon
and evening. In a nutshell, we should see some strong/svr storms over
the plains later this afternoon.

The activity over the plains will likely move out of the region by
early to mid evening.

Later tonight...

Drier air moves in the wake of the convective activity and we will
clear out.

Towards midnight, a rather strong cold front will push south over
the Palmer and we will see gusty northerly winds push down the
plains. This will bring in (relatively) cooler weather for the 4th
of July.

4th of July...

A rather impressive Holiday is in store for SE CO given that it is
the 4th of July and we will likely not see any temps over the plains
reaching 90 degrees! Additionally, it is likely going to be quite
dry over the area, so a very nice holiday is in store for the
region.

Regarding fire wx concerns, there will be some spotty conditions
over parts of the interior, especially N San Luis Valley and Chaffee
county. I do not plan any hilites at this time but will mention
spotty conditions in the FWF product.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Issued at 229 PM MDT Wed Jul 3 2024

Friday and Saturday..

Post-frontal temperatures on Friday will be nice and cool, with
highs in the upper 70s and low to mid 80s across our plains and
mountain valleys. Relative humidity values begin to increase across
the plains, though some dry air remains in place over the high
country. Winds are weaker on Friday, but will strengthen on
Saturday. This will mean a downtick in critical fire weather
conditions for Friday, but more widespread chances for critical fire
weather through portions of the high country and the San Luis Valley
on Saturday. We are warmer on Saturday as well, with highs reaching
back into the low 90s on the plains, and low 80s for mountain
valleys with breezy westerly winds over the mountains. Afternoon and
evening showers and thunderstorms and thunderstorms will be possible
both days as well, with some stronger storms possible depending on
the setup both days.

Sunday Onwards..

As the high over California drifts more inland towards the Great
Basin for the first half of next week, our temperatures look to
remain near and just below normal for most locations. Models bring a
cold front across the area sometime late Saturday into early Sunday,
which will also help to keep temperatures cooler for a couple of
days. This will mean highs topping out in the 80s on the plains for
Sunday and Monday, and in the low 90s for Monday and Tuesday. Daily
chances for afternoon showers and thunderstorms look to persist
across the forecast area through this period, with a slight downturn
in coverage expected by the Tuesday through Wednesday timeframe.

&&

.AVIATION /18Z TAFS THROUGH 18Z THURSDAY/...
Issued at 1107 AM MDT Wed Jul 3 2024

isolated showers/-tsra possible this mid afternoon then no
significant weather. Overall expect VFR through the 24 hour
period except for the possibility of brief MVFR in any heavier
showers. Breezy southerly wind at KCOS and KPUB this afternoon
with winds shifting to a more westerly component late this
afternoon/early evening. For KCOS, a wind shift with increasing
NW winds expected shortly after midnight tonight.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...HODANISH
LONG TERM...EHR
AVIATION...HODANISH
Hazardous weather outlook, Jul 3, 11:39 AM MDT, 4 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1139 AM MDT Wed Jul 3 2024

COZ058>089-093>099-041745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1139 AM MDT Wed Jul 3 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are likely across all of the plains this
afternoon. The best chance for stronger storms will be east of a
line from Peyton to Fowler to Trinidad, with the overall best
threat of severe storms east of a line from La Junta to
Springfield. Wind gusts to 70 mph, hail up to ping pong balls and
an isolated short lived tornado will be possible.

The thunderstorm activity should move out of the state by mid
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Isolated to scattered showers and thunderstorms are expected each
afternoon. The main hazards from storms will be gusty outflow
winds, lightning, and hail. Storms that produce heavy rainfall
could lead to flash flooding concerns over burn scars and other
vulnerable areas.

Thursday will have less of a chance for thunderstorm activity,
with the main concern being high fire danger due to dry surface
conditions and gusty winds.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

Hodanish

In the hours before

Special weather statement, Jul 3, 3:02 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
302 PM MDT Wed Jul 3 2024

COZ067>070-032130-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
302 PM MDT Wed Jul 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN RIO GRANDE COUNTY
THROUGH 330 PM MDT...

At 301 PM MDT, Doppler radar was tracking a strong thunderstorm near
Del Norte, or 29 miles west of Alamosa, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Monte Vista and Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3757 10648 3773 10642 3773 10605 3742 10607
TIME...MOT...LOC 2101Z 277DEG 20KT 3763 10638

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Jul 3, 3:06 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Pueblo CO
306 PM MDT Wed Jul 3 2024

COZ093-094-097-032145-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
306 PM MDT Wed Jul 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO...
NORTHEASTERN LAS ANIMAS AND SOUTHWESTERN BENT COUNTIES THROUGH 345 PM
MDT...

At 306 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Timpas, or 19 miles south of La Junta, moving east
at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Higbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3767 10381 3781 10370 3788 10328 3758 10328
      3760 10358
TIME...MOT...LOC 2106Z 268DEG 18KT 3771 10366

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Jul 3, 3:22 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
322 PM MDT Wed Jul 3 2024

COZ086-087-032145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
322 PM MDT Wed Jul 3 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN HUERFANO AND
SOUTHWESTERN PUEBLO COUNTIES THROUGH 345 PM MDT...

At 322 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northeast of Greenhorn Mountain, or 23 miles southwest of
Pueblo, moving east at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colorado City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3796 10490 3802 10488 3802 10464 3787 10470
TIME...MOT...LOC 2122Z 281DEG 12KT 3798 10486

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Simcoe
Local storm report, Jul 3, 3:24 PM MDT, 48 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
324 PM MDT Wed Jul 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     Tstm Wnd Gst     6 S Colorado City       37.86N 104.83W
07/03/2024  M63 MPH          Huerfano           CO   Mesonet

            Mesonet station CO029 025s066 Apache City.

&&

kam
Special weather statement, Jul 3, 3:30 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Wed Jul 3 2024

COZ094-099-032200-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
330 PM MDT Wed Jul 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BACA AND
SOUTHEASTERN LAS ANIMAS COUNTIES THROUGH 400 PM MDT...

At 330 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Kim, or 25 miles northeast of Des Moines, moving
east at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kim.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3720 10371 3731 10305 3700 10297 3700 10380
TIME...MOT...LOC 2130Z 254DEG 43KT 3706 10356

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

kam
Special weather statement, Jul 3, 3:35 PM MDT, 37 minutes before
Special Weather Statement
National Weather Service Pueblo CO
335 PM MDT Wed Jul 3 2024

COZ093-094-032200-
Eastern Las Animas County CO-La Junta Vicinity/Otero County CO-
335 PM MDT Wed Jul 3 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN OTERO AND NORTHEASTERN
LAS ANIMAS COUNTIES THROUGH 400 PM MDT...

At 335 PM MDT, Doppler radar was tracking a strong thunderstorm 20
miles southwest of Higbee, or 32 miles south of North La Junta,
moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southern Otero and
northeastern Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3747 10366 3753 10373 3769 10355 3759 10332
TIME...MOT...LOC 2135Z 229DEG 25KT 3752 10365

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Simcoe

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 6:22 PM MDTSpecial Weather StatementPUBPueblo38 min
Jul 2, 7:22 PM MDTSpecial Weather StatementPUBPueblo23 min
Jul 2, 7:47 PM MDTSpecial Weather StatementPUBOtero28 min
Jul 2, 7:49 PM MDTSpecial Weather StatementPUBPueblo26 min
Jul 2, 8:03 PM MDTSpecial Weather StatementPUBPueblo42 min
Jul 2, 8:16 PM MDTSpecial Weather StatementPUBOtero44 min
Jul 2, 8:33 PM MDTSpecial Weather StatementPUBCuster42 min
Jul 2, 8:43 PM MDTSpecial Weather StatementPUBPueblo47 min
Jul 2, 9:30 PM MDTSpecial Weather StatementPUBPueblo45 min
Jul 2, 10:01 PM MDTSpecial Weather StatementPUBPueblo44 min
Jul 2, 11:22 PM MDTSpecial Weather StatementPUBOtero38 min
Jul 2, 11:52 PM MDTSevere Thunderstorm WarningPUBOtero23 min
Jul 3, 12:13 AM MDTSevere Thunderstorm WarningPUBOtero32 min
Jul 3, 12:24 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBOtero36 min
Jul 3, 12:52 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Otero23 min
Jul 3, 1:13 AM MDTSevere Thunderstorm WarningPUBBent32 min
Jul 3, 1:27 AM MDTSpecial Weather StatementPUBOtero33 min
Jul 3, 1:43 AM MDTSevere Thunderstorm WarningPUBOtero32 min
Jul 3, 3:07 AM MDTSpecial Weather StatementPUBProwers38 min
Jul 3, 3:49 AM MDTSpecial Weather StatementPUBCrowley41 min
Jul 3, 3:58 AM MDTSevere Thunderstorm WarningPUBCrowley, Otero47 min
Jul 3, 4:36 AM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Otero54 min
Jul 3, 5:37 AM MDTRiver Flood WarningPUBOtero6 hr
Jul 3, 1:13 PM MDTSpecial Weather StatementPUBAlamosa32 min
Jul 3, 1:31 PM MDTSevere Thunderstorm WarningPUBAlamosa, Costilla, Huerfano, Rio Grande, Saguache29 min
Jul 3, 1:57 PM MDTSpecial Weather StatementPUBAlamosa33 min
Jul 3, 2:30 PM MDTSpecial Weather StatementPUBOtero30 min
Jul 3, 2:42 PM MDTSpecial Weather StatementPUBHuerfano33 min
Jul 3, 2:54 PM MDTSpecial Weather StatementPUBLas Animas36 min
Jul 3, 2:59 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas, Pueblo31 min
Jul 3, 3:02 PM MDTSpecial Weather StatementPUBRio Grande28 min
Jul 3, 3:06 PM MDTSpecial Weather StatementPUBOtero39 min
Jul 3, 3:22 PM MDTSpecial Weather StatementPUBHuerfano23 min
Jul 3, 3:27 PM MDTSevere Thunderstorm WarningPUBBent, Las Animas, Otero48 min
Jul 3, 3:30 PM MDTSpecial Weather StatementPUB30 min
Jul 3, 3:30 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBHuerfano, Las Animas, Pueblo45 min
Jul 3, 3:35 PM MDTSpecial Weather StatementPUBOtero25 min
Jul 3, 4:08 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBLas Animas, Otero, Pueblo52 min
Jul 3, 4:31 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Crowley, Las Animas, Otero44 min
Jul 3, 5:09 PM MDTSpecial Weather StatementPUBBaca36 min
Jul 3, 5:09 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBBaca, Bent, Kiowa, Las Animas, Otero51 min
Jul 3, 5:20 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa25 min
Jul 3, 5:27 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca48 min
Jul 3, 5:36 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBent, Kiowa, Prowers39 min
Jul 3, 5:39 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.